# SDR AALA202205232400

- Difficulty date: May 20, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N855NN
- Make and model: Boeing 737
- Aircraft serial: 40582
- Aircraft time: 35,068 hours, 14,405 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A48001
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CAPTAIN'S L1 WINDSCREEN CRACKED ON DECENT. REPLACED WINDOW PER JOB CARD 08C21156001.
